# SDR SIMA20121224005

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY WING LIGHT INOP.  RELAMPED RIGHT EMERGENCY WING LIGHT.
